대한민국학술원


학술원회원

  • 회원명단
    • 전체회원현황
    • 작고하신 회원
    • 명예회원
  • 회원선출규정
  • 회원자격
  • 회원선출절차

  • 확대
  • 축소
  • 인쇄하기

전체회원현황

Home학술원회원회원명단전체회원현황

회원정보

박세희 회원님의 상세정보입니다.

전체인쇄하기 인쇄하기

  • 기본사항
  • 학력사항
  • 경력사항
  • 상훈사항
  • 연구업적
  • 주요저서
  • 주요연구논문
  • 주요국내외활동
연구논문
논문명 발표학술지명 Vol No PP 발행연도
A unified approach to fixed points of contractive maps J. Korean Math. Soc. 16 95-105 1980
On general contractive-type conditions J. Korean Math. Soc. 17 131-140 1980
(with J.A. Park) Surjectivity of generalized Φ-accretive operators Proc. Symp. Pure Math. Amer. Math. Soc. 45:02:00 255-259 1986
Generalizations of Ky Fan's matching theorems and their applications J. Math. Anal. Appl. 141 164-176. 1989
(with J.S. Bae) Existence of maximizable quasiconcave functions on convex spaces J. Korean Math. Soc. 28 285-292 1991
Fixed point theory of multifunctions in topological vector spaces J. Korean Math. Soc. 29 191-208 1992
Some coincidence theorems on acyclic multifunctions and applications to KKM theory Fixed Point Theory and Applications (K.-K Tan, ed.) World Scientific Publ., River Edge, NJ 248-277 1992
Fixed point theory of multifunctions in topological vector spaces, II J. Korean Math. Soc. 30 413-431 1993
(with H. Kim) Admissible classes of multifunctions on generalized convex spaces Proc. Coll. Natur. Sci., SNU 18 1-21 1993
(with J.S. Bae and H.K. Kang) Geometric properties, minimax inequalities, and fixed point theorems o Proc. Amer. Math. 121 429-440 1994
(with S.P. Singh and B. Watson) Some fixed point theorems for composites of acyclic maps Proc. Amer. Math. Soc. 121 1151-1158 1994
Acyclic maps, minimax inequalities, and fixed points Nonlinear Anal. 24 1549-1554 1995
Best approximation theorems for composites of upper semicontinuous maps Bull. Austral. Math. Soc. 51 263-272 1995
(with H. Kim) Coincidence theorems for admissible multifunctions on generalized convex spaces J. Math. Anal. Appl. 197 173-187 1996
Fixed points of approximable maps Proc. Amer. Math. Soc. 124 3109-3114 1996
(with H. Kim) Foundations of the KKM theory on generalized convex spaces J. Math. Anal. Appl. 209 551-571 1997
Generalized equilibrium problems and generalized complementarity problems J. Optim. Th. Appl. 95 409-417 1997
Generalized Leray-Schauder principles for condensing admissible multifunctions Ann. Mat. Pura Appl. 172 65-85 1997
Coincidence theorems for the better admissible multimaps and their applications Nonlinear Anal. 30 4183-4191 1997
Remarks on a social equilibrium existence theorem of G. Debreu Appl. Math. Lett. 11(5) 51-54 1998
A unified fixed point theory of multimaps on topological vector spaces J. Korean Math. Soc. 35 803-829 1998
Continuous selection theorems in generalized convex spaces Numer. Funct. Anal. Optimiz. 20 567-583 1999
Ninety years of the Brouwer fixed point theorem Vietnam J. Math. 27 187-222. 1999
Elements of the KKM theory for generalized convex spaces Korean J. Comp. Appl. Math. 7 1-28 2000
On generalizations of the Ekeland type variational principles Nonlinear Anal. 39 881-889 2000
Fixed points, intersection theorems, variational inequalities, and equilibrium theorems Inter. J. Math. Math. Sci. 24 73-93 2000
Fixed points of better admissible maps on generalized convex spaces J. Korean Math. Soc. 37 885-899 2000
New topological versions of the Fan-Browder fixed point theorem Nonlinear Anal. 47 595-606 2001
Fixed points and quasi-quilibrium problems Math. Comp. Modelling 34 947-954 2001
Remarks on acyclic versions of generalized von Neumann and Nash equilibrium theorems Appl. Math. Lett. 15 641-647 2002
Remarks on generalized quasi-equilibrium problems Nonlinear Anal. 52 433-444 2003
On some conjectures and problems in analytical fixed point theory Proc. Inter. Conf. on Nonlinear Analysis and Convex Analysis 383-392 2003
Coincidence, almost fixed point, and minimax theorems on generalized convex spaces J. Nonlinear Convex Anal. 4 151-164 2003
(with P. W. Sy) The KKM maps and fixed point theorems in convex spaces Tamkang J. Math. 34 169-174 2003
(with K. S. Jeong) A proof of the Sperner lemma from the Brouwer fixed point theorem Nonlinear Anal. Forum 8 65-67 2003
(with I.S. Kim) Almost fixed point theorems of the Fort type Indian J. pure appl. Math. 33 765-771 2003
The KKM principle implies many fixed point theorem Top. Appl. 135 197-206 2004
(with H. Kim) Remarks on the KKM property for open-valued multimaps on generaliged convex spaces J. Korean Math. Soc. 42 101-110 2005
목록보기